MAUDE Adverse Event Report: BIOTRONIK SE & CO. KG STYLET S 60-F; ACCESSORY

BIOTRONIK SE & CO. KG STYLET S 60-F; ACCESSORY
Model Number 124697
Medical Device Problem Code Delivered as Unsterile Product (1421)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Malfunction
Event or Problem Description
The inner packaging of this stylet was not sealed.
 
Additional Manufacturer Narrative
We received your event description and the pictures for the above mentioned device and would like to thank you for supporting our post-market surveillance.As of today, the medical device is not available for analysis, therefore the device itself could not be investigated.The information and the pictures you provided has been entered into our quality system as a complaint.These types of complaints are used to evaluate systems and device performance throughout our organization and help to maintain and improve the performance of our devices.In the course of the analysis of the provided pictures, no deviations were noted.The manufacturing process for this device was re-investigated.All production steps had been performed accordingly.There was no sign of any inconsistency during the manufacturing and packaging process.The analysis did not reveal any sign of a material or manufacturing problem.Biotronik monitors the post-market performance of its products sensitively in order to identify any trends that may reveal over time a potential manufacturing or design issue.The historic performance of the product involved in the current case does not at this point reveal any such trend.For this reason we encourage close dialogue between clinicians and our product experts in order to explore all options to minimize any such occurrences in future.
 
Additional Manufacturer Narrative
(b)(6) 2019 - revised evaluation codes.We received your event description and the pictures for the above mentioned device and would like to thank you for supporting our post-market surveillance.As of today, the medical device is not available for analysis, therefore the device itself could not be investigated.The information and the pictures provided have been entered into our quality system as a complaint.These types of complaints are used to evaluate systems and device performance throughout our organization and help to maintain and improve the performance of our devices.In the course of the analysis of the provided pictures, no deviations were noted.The manufacturing process for this device was re-investigated.All production steps had been performed accordingly.There was no sign of any inconsistency during the manufacturing and packaging process.The analysis did not reveal any sign of a material or manufacturing problem.Biotronik monitors the post-market performance of its products sensitively in order to identify any trends that may reveal over time a potential manufacturing or design issue.The historic performance of the product involved in the current case does not at this point reveal any such trend.For this reason we encourage close dialogue between clinicians and our product experts in order to explore all options to minimize any such occurrences in future.

Brand Name
STYLET S 60-F
Common Device Name
ACCESSORY
Manufacturer (Section D)
BIOTRONIK SE & CO. KG
woermannkehre 1
berlin D-123 59
GM  D-12359
MDR Report Key8285924
Report Number1028232-2019-00271
Device Sequence Number1556874
Product Code DTB
UDI-Device Identifier04035479145057
UDI-Public04035479145057
Combination Product (Y/N)N
Initial Reporter StateOR
Initial Reporter CountryUS
PMA/510(K) Number
P950037
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 01/25/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number124697
Device Catalogue NumberSEE MODEL NO.
Device Lot Number06186124
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 01/25/2019
Supplement Date Received by Manufacturer02/11/2019
02/11/2019
Initial Report FDA Received Date01/29/2019
Supplement Report FDA Received Date02/26/2019
03/02/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1